Publication detail

Solvability of nonlinear difference equations of the fourth order.

STEVIČ, S. DIBLÍK, J. IRIČANIN, B. ŠMARDA, Z.

Original Title

Solvability of nonlinear difference equations of the fourth order.

English Title

Solvability of nonlinear difference equations of the fourth order.

Type

journal article - other

Language

en

Original Abstract

The paper deals with the existence of solutions to the nonlinear difference equations of the fourth order. we finnd the set of initial values for which solutions are undefinable and describe the long-term behavior of the solutions in detail as well.

English abstract

The paper deals with the existence of solutions to the nonlinear difference equations of the fourth order. we finnd the set of initial values for which solutions are undefinable and describe the long-term behavior of the solutions in detail as well.

Keywords

Difference equations; long-term behavior of solutions; undefinable solutions.

RIV year

2014

Released

22.12.2014

ISBN

1072-6691

Periodical

Electronic Journal of Differential Equations

Year of study

2014

Number

264

State

US

Pages from

1

Pages to

14

Pages count

14

URL

Documents

BibTex


@article{BUT111289,
  author="Stevo {Stevič} and Josef {Diblík} and Bratislav {Iričanin} and Zdeněk {Šmarda}",
  title="Solvability of nonlinear difference equations of the fourth order.",
  annote="The paper deals with  the existence of solutions to the nonlinear difference equations of the fourth order. we finnd the set of initial values for which solutions are undefinable and describe the long-term behavior of the solutions in detail as well.
",
  chapter="111289",
  howpublished="online",
  number="264",
  volume="2014",
  year="2014",
  month="december",
  pages="1--14",
  type="journal article - other"
}